Alert archive / Minnesota / River Flood Warnings in 2025

River Flood Warning 4, NWS Twin Cities, MN

June 23, 2025Redwood County, Renville County, Minnesota

NWS Twin Cities, MN issued this river flood warning at Jun 23, 2025, 9:58 AM CDT for Redwood County, Renville County, Minnesota. It took effect at Jun 24, 2025, 4:00 PM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2025, 9:58 AM CDT (14:58 UTC)
In effect from
Jun 24, 2025, 4:00 PM CDT
Expired
Jun 25, 2025, 10:22 PM CDT
In force
30 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Minor

Counties Redwood County, MN, Renville County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Minnesota River near Morton (MTNM5). The gauge peaked at 22.60 ft at Jun 26, 2025, 10:00 PM CDT.

actionminormoderate1820222406/2306/2406/2506/2606/27
Action stage
18 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05316580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

604 
WGUS43 KMPX 231458
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
958 AM CDT Mon Jun 23 2025

...The National Weather Service in the Twin Cities has issued a 
Flood Warning for the following rivers in Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.The gage at Morton will continue to rise as increase flow from 
upstream arrives over the next 48 hours. Additionally, expected 
rainfall Wednesday through Thursday could prolong or potentially 
worsen ongoing flooding issues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

&&

MNC127-129-240600-
/O.NEW.KMPX.FL.W.0004.250624T2100Z-250627T1200Z/
/MTNM5.1.ER.250624T2100Z.250625T1800Z.250626T1800Z.NO/
958 AM CDT Mon Jun 23 2025

...FLOOD WARNING IN EFFECT FROM TUESDAY AFTERNOON TO FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...From Tuesday afternoon to Friday morning.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 900 AM CDT Monday, the stage was 19.8 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 21.3 feet early Wednesday
    afternoon. It will then fall below flood stage early Thursday
    afternoon.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.4 feet on 05/31/2004.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

CTG
5 follow-up statements
978 
WGUS83 KMPX 240139
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
839 PM CDT Mon Jun 23 2025

...The Flood Warning is extended for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Redwood and Renville Counties.

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Montevideo affecting Chippewa, Yellow Medicine 
  and Lac qui Parle Counties.

.Higher than normal flows will continue along the Minnesota River 
this week with another round of rain on the way. Overall mostly 
action stage along the river with Morton and Montevideo forecast to 
or observed just above minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

&&

MNC127-129-241645-
/O.EXT.KMPX.FL.W.0004.250626T0000Z-000000T0000Z/
/MTNM5.1.ER.250626T0000Z.250626T1200Z.000000T0000Z.NO/
839 PM CDT Mon Jun 23 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...From Wednesday evening until further notice.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 700 PM CDT Monday, the stage was 19.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday evening and continue rising to a crest of 21.2 feet
    Thursday morning.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.4 feet on 05/31/2004.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4455 9509 4457 9513

$$

MNC023-073-173-241645-
/O.CON.KMPX.FL.W.0003.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.250622T1330Z.250624T1800Z.000000T0000Z.NO/
839 PM CDT Mon Jun 23 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Montevideo.

* WHEN...Until further notice.

* IMPACTS...At 14.0 feet, Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along 
  the river.

* ADDITIONAL DETAILS...
  - At 800 PM CDT Monday, the stage was 14.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 800 PM CDT Monday was 14.9 feet.
  - Forecast...The river is expected to rise to a crest of 15.0
    feet early tomorrow afternoon.
  - Flood stage is 14.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.0 feet on 03/24/1966.

&&

LAT...LON 4503 9578 4498 9571 4494 9571 4493 9568
      4491 9563 4488 9567 4489 9568 4489 9572
      4492 9574 4493 9577 4494 9581 4498 9585

$$

NDC
715 
WGUS83 KMPX 241634
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1134 AM CDT Tue Jun 24 2025

...The Flood Warning is extended for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Redwood and Renville Counties.

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Montevideo affecting Yellow Medicine, Lac qui 
  Parle and Chippewa Counties.

.Higher than normal flows will continue along the Minnesota River 
this week with another round of rain on the way. Overall mostly 
action stage along the river with Morton and Montevideo forecast to 
or observed just above minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

&&

MNC127-129-250745-
/O.EXT.KMPX.FL.W.0004.250626T0600Z-000000T0000Z/
/MTNM5.1.ER.250626T0600Z.250629T1200Z.000000T0000Z.NO/
1134 AM CDT Tue Jun 24 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...From late Wednesday night until further notice.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 1000 AM CDT Tuesday, the stage was 19.7 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday morning and continue rising to 22.0 feet
    Sunday morning. Additional rises are possible thereafter.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.9 feet on 04/04/2007.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4455 9509 4457 9513

$$

MNC023-073-173-250745-
/O.CON.KMPX.FL.W.0003.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.250622T1330Z.250624T1600Z.000000T0000Z.NO/
1134 AM CDT Tue Jun 24 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Montevideo.

* WHEN...Until further notice.

* IMPACTS...At 14.0 feet, Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along 
  the river.

* ADDITIONAL DETAILS...
  - At 1100 AM CDT Tuesday, the stage was 15.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1100 AM CDT Tuesday was 15.1 feet.
  - Forecast...The river is expected to remain steady above flood
    stage at 15.0 feet.
  - Flood stage is 14.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 04/08/2006.

&&

LAT...LON 4503 9578 4498 9571 4494 9571 4493 9568
      4491 9563 4488 9567 4489 9568 4489 9572
      4492 9574 4493 9577 4494 9581 4498 9585

$$

CTG
403 
WGUS83 KMPX 250127
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
827 PM CDT Tue Jun 24 2025

...The Flood Warning is extended for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Montevideo affecting Yellow Medicine, Chippewa 
  and Lac qui Parle Counties.

.Higher than normal flows will continue along the Minnesota River 
this week with another round of rain on the way. Overall mostly 
action stage along the river with Morton and Montevideo forecast to 
or observed just above minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

&&

MNC127-129-251630-
/O.EXT.KMPX.FL.W.0004.250627T1200Z-000000T0000Z/
/MTNM5.1.ER.250627T1200Z.250629T0600Z.000000T0000Z.NO/
827 PM CDT Tue Jun 24 2025

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...From Friday morning until further notice.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 700 PM CDT Tuesday, the stage was 19.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Friday morning and continue rising to a crest of 21.7 feet
    early Sunday morning.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.9 feet on 04/04/2007.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4455 9509 4457 9513

$$

MNC023-073-173-251630-
/O.CON.KMPX.FL.W.0003.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.250622T1330Z.250625T0100Z.000000T0000Z.NO/
827 PM CDT Tue Jun 24 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Montevideo.

* WHEN...Until further notice.

* IMPACTS...At 14.0 feet, Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along 
  the river.

* ADDITIONAL DETAILS...
  - At 800 PM CDT Tuesday, the stage was 15.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 800 PM CDT Tuesday was 15.1 feet.
  - Forecast...The river is expected to remain steady above flood
    stage at 15.1 feet.
  - Flood stage is 14.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 04/14/1998.

&&

LAT...LON 4503 9578 4498 9571 4494 9571 4493 9568
      4491 9563 4488 9567 4489 9568 4489 9572
      4492 9574 4493 9577 4494 9581 4498 9585

$$

NDC
985 
WGUS83 KMPX 250200
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
900 PM CDT Tue Jun 24 2025

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Montevideo affecting Lac qui Parle, Yellow 
  Medicine and Chippewa Counties.

  Minnesota River at Morton affecting Redwood and Renville Counties.

.With widespread rain on the way for the next couple days, we expect 
to see a gradual increase in flow over the mainstem Minnesota River. 
As such, flooding is expected to continue until we see a prolonged 
period of dry weather. The expectation with the upcoming rainfall is 
several other forecast points eventually reaching action and or 
flood stage over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

&&

MNC023-073-173-251700-
/O.CON.KMPX.FL.W.0003.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.250622T1330Z.250625T0100Z.000000T0000Z.NO/
900 PM CDT Tue Jun 24 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Montevideo.

* WHEN...Until further notice.

* IMPACTS...At 14.0 feet, Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along 
  the river.

* ADDITIONAL DETAILS...
  - At 800 PM CDT Tuesday, the stage was 15.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 800 PM CDT Tuesday was 15.1 feet.
  - Forecast...The river is expected to remain steady above flood
    stage at 15.1 feet.
  - Flood stage is 14.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 04/14/1998.

&&

LAT...LON 4503 9578 4498 9571 4494 9571 4493 9568
      4491 9563 4488 9567 4489 9568 4489 9572
      4492 9574 4493 9577 4494 9581 4498 9585

$$

MNC127-129-251700-
/O.CON.KMPX.FL.W.0004.250627T1200Z-000000T0000Z/
/MTNM5.1.ER.250627T1200Z.250629T0600Z.000000T0000Z.NO/
900 PM CDT Tue Jun 24 2025

...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...From Friday morning until further notice.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 800 PM CDT Tuesday, the stage was 19.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Friday morning and continue rising to a crest of 21.7 feet
    early Sunday morning.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.9 feet on 04/04/2007.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4455 9509 4457 9513

$$

TDH
758 
WGUS83 KMPX 260322
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1022 PM CDT Wed Jun 25 2025

...The Flood Warning is cancelled for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.A new Flood Warning will be issued shortly.

MNC127-129-260430-
/O.CAN.KMPX.FL.W.0004.250627T1200Z-250626T0322Z/
/MTNM5.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1022 PM CDT Wed Jun 25 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Minnesota River at Morton.

* ADDITIONAL DETAILS...
  - At 900 PM CDT Wednesday, the stage was 20.7 feet. A new
    warning will be issued shortly.
  - Forecast...No forecast is available for this location.


&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4455 9509 4457 9513

$$

Borghoff

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Jun 23, 6:47 AM CDT, 3 hours 11 minutes earlier. Its key messages:

  • Extreme heat has ended with temperatures returning to near or slightly below average this week.
  • A few strong storms possible this afternoon across southeast Minnesota into western Wisconsin.
  • Stormy pattern returns for the middle of the week, with heavy rain possible.
Area forecast discussion, Jun 23, 6:47 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
647 AM CDT Mon Jun 23 2025

.KEY MESSAGES...

- Extreme heat has ended with temperatures returning to near
  or slightly below average this week.

- A few strong storms possible this afternoon across southeast
  Minnesota into western Wisconsin.

- Stormy pattern returns for the middle of the week, with heavy
  rain possible.

&&

.DISCUSSION...
Issued at 306 AM CDT Mon Jun 23 2025

The main story for today is a cold front which has reached near
I-35 early this morning and will push into western Wisconsin and
southeast Minnesota through the day. This front has brought an
end to the extreme heat and will usher in much more comfortable
temperatures for most of the week, with highs generally in the
middle to upper 70s and lows in the 50s and 60s through
Thursday. This front has also been responsible for scattered
showers and storms overnight with the bulk of the forcing
shifting into northeast MN early this morning. Another round of
storms will likely fire along the front later this afternoon as
it enters far southern Minnesota and into western and central
Wisconsin. A few storms may clip eastern portions of the local
forecast area around Red Wing and Eau Claire, but most of this
activity should stay focused further south and east into Iowa
and southern Wisconsin.

The surface frontal boundary will eventually stall near I-80 on
Tuesday and then slowly lift back north toward I-90 by Wednesday
evening. Meanwhile several disturbances will track across the
area within broad southwesterly upper flow, which will likely
set the stage for a rather active thunderstorm pattern through
the middle of the week. Given the relative subtle and transient
nature of these disturbances, timing exact rain chances will be
tricky, with several chances for storms likely between roughly
midnight Tuesday night through midnight Thursday. Ingredients
for heavy rain rates are looking impressive, particularly
Wednesday night when precipitable water values could approach 2
inches and thermal/moisture profiles look very favorable for
tropical-like rainfall rates. This could lead to several inches
of rain in some areas, particularly if/where any training of
storms occur, which appears possible. Will need to keep an eye
on how things evolve through the week to get a more detailed
idea of the heavy rain and flooding threat, as well as any
severe thunderstorm potential.

&&

.AVIATION /12Z TAFS THROUGH 12Z TUESDAY/...
Issued at 616 AM CDT Mon Jun 23 2025

As a cold front continues to make steady progress eastward
across MN and into WI, scattered SHRA/TSRA will accompany and
lead the front on its way east. MVFR conditions are likely with
the precip and post-front, lasting into the late morning and
early afternoon hours before VFR/clearing conditions return.
Winds will remain generally NW, with speeds in the 10-15kt range
with higher gusts.

KMSP...Light sprinkles/showers will move across the field in the
first hour then the heavier rainfall with a few embedded
thunderstorms will move across the field, in the 13z-16z
timeframe. MVFR conditions will likely accompany the SHRA/TSRA
across MSP. Clearing conditions and lighter winds are expected
from the afternoon hours onward with no additional
precipitation for the remainder of this TAF duration.

/OUTLOOK FOR KMSP/
WED...SHRA/MVFR. Chc TSRA. Wind E 5-15kts.
THU...SHRA/MVFR. Chc TSRA. Wind E 5-15kts.
FRI...VFR. Wind variable 5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...DPH
AVIATION...JPC
Hazardous weather outlook, Jun 23, 3:59 AM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
359 AM CDT Mon Jun 23 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
240900-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
359 AM CDT Mon Jun 23 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are possible across southern and eastern
Minnesota into western Wisconsin this afternoon. A few storms may
be strong to severe.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Multiple rounds of showers and thunderstorms are likely Tuesday
through Thursday. Some storms may produce heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:19 AM CDTSpecial Weather StatementMPXLac qui Parle11 min
Jun 23, 12:31 AM CDTSpecial Weather StatementMPXDouglas, Pope29 min
Jun 23, 12:36 AM CDTSpecial Weather StatementMPXStevens24 min

Nearby

River Flood Warnings in Minnesota, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.